Log in

I forgot my password

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


The pill and premarin

View previous topic View next topic Go down

The pill and premarin

Post  Annie82 on Wed Jul 24, 2013 10:47 am

Hi everyone. Well, once I changed my pill from Yaz to Minesse - the burning sandpaper feeling inside stopped. Also no longer have horrible pains during ovulation. The minesse was too light (4 weeks of bleeding on the second pack) so I switch to Mercilon. Only one month in, so I hope it goes well. Went to the chiropractor for help with my hip and the opening of my vagina also relaxed after a few weeks of treatment - very little pain when inserting dialators now. Also had very sensitive skin on the little labias - after a few months of using premarin and 2% lignocaine this has improved. I stopped using lignocaine in the last two weeks. Toilet paper doesn't hurt me so much anymore and I can walk a bit without feeling like my little labia is going to shrivel up and fall off. Hope this information helps someone. I sometimes do have a pulling sensation in my left outer labia - does anyone else have this?

On another note - I was a new relationship when this all started and I handled it so badly that I ended up losing a great guy. I'm trying to be strong and get through it but it seems like everywhere I turn it's sex, sex, sex - any advice on how to cope? I'm 31 years old but he's the first man I've ever loved enough to be with and it all started falling to pieces a few weeks later. I waited for that one man and it was so special and now it's all gone. Feeling lost. Any advice or similar story would help. And for what it's worth - I think we're all very brave for getting out of bed in the morning and facing the day. I know one person told me - it's not like you have cancer. Well, yes, it's not. But I still went through a lot with this thing - a lot of body pains and emotional and I'm sure for many of us, it's very difficult. So I do think we're very brave and strong for putting up a fight.

Annie82

Posts : 16
Join date : 2013-04-30

View user profile

Back to top Go down

Re: The pill and premarin

Post  tinkerbelle2 on Sat Oct 19, 2013 4:39 pm

Hi Annie,

I agree it's annoying when people compare it to other pains or conditions - doesn't mean it isn't debilitating! They obviously don't understand.

How are you now? Xx
avatar
tinkerbelle2

Posts : 302
Join date : 2013-09-28
Age : 25
Location : Brighton, England, UK.

View user profile

Back to top Go down

Re: The pill and premarin

Post  cupcake25 on Tue Oct 29, 2013 2:37 am

Annie, I'm so sorry to hear about your suffering. I see some unfortunate similarities in our stories. I understand the birth control cycle. I think my problems all began because of birth control. I've quit it altogether and am feeling better, but still not 100% normal. Also, lidocaine caused me more pain and suffering than anything else. Be careful what you put down there! I had a doctor throw creams and pills at me without testing or culturing, and I just kept getting worse and worse. I've quit using all medications, antibiotics, and anti-fungals, and feel much better (that's not to say don't use those things if you have an infection).

I've recently suffered the break up of my first love as well. We had some problems outside of V, but the issues with intimacy was the catalyst. I'm sorry this is how your first love ended. Experiencing a break up is painful enough without having to deal with V. If you're feeling the same anger and sadness I am, it's sometimes hard to keep going. To be positive, though-- you are still young. Don't give up hope of finding love. Maybe finding someone else right now doesn't even sound appealing, but one day it will. And you'll have the happy, healthy relationship you deserve. Until then, focus on yourself. Look at the silver lining- you are now able to focus on becoming healthy and nurturing your body, without having to worry about someone else. I know this may seem like a weak light at the end of the tunnel, but one day soon it will all feel okay again.
avatar
cupcake25

Posts : 43
Join date : 2013-07-14

View user profile

Back to top Go down

Re: The pill and premarin

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum